International Journal of Difference Equations (IJDE)

Volume 1, Number 1 June (2006)

 

CONTENTS

 

Existence of Solutions to First-Order Dynamic Boundary Value Problems
pp. 1-17 (17)

Authors: Qiuyi Dai and Christopher C. Tisdell

 

Trigonometric Recurrence Relations and Tridiagonal Trigonometric Matrices 
pp. 19-29 (11)

Authors: Ondrej Dosly and Sarka Pechancova

 

q-Bernoulli and q-Euler Polynomials, an Umbral Approach
pp. 31-80 (50)

Authors: Thomas Ernst

 

Oscillation of Two-Term Sturm-Liouville Difference Equations
pp. 81-99 (19)

Authors: Simona Fi Snarova

 

On Global Asymptotic Stability of Nonlinear Stochastic Difference Equations with Delays
pp. 101-118 (18)

Authors: Yoshihiro Hamaya and Alexandra Rodkina

 

Singular Discrete Higher Order Boundary Value Problems
pp. 119-133 (15)

Authors: Johnny Henderson and Curtis J. Kunkel

 

Implicit Riccati Equations and Quadratic Functionals for Discrete Symplectic Systems
pp. 135-154 (20)

Authors: Roman Hilscher and Viera Ruzickova

 

On Absolute Summability Factors for a Triangular Matrix
pp. 155-163 (9)

Authors: Ekrem Savas and B. E. Rhoades

On the Number of Positive Solutions for a Nonlinear Third Order Boundary Value Problem
pp. 165-176 (12)

Authors: Hong-Rui Sun and Wei-Kang Wen

 

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact